RAFTING ON AYUNG RIVER Around 10 hours – 8:00 to 18:00 Rafting on Ayung River In the morning from Dajuma, you will be taken to the scenic Ayung River after 2h drive for an unforgettable white water rafting experience. For 2 hours, discover hidden waterfalls, swim in the prestine water and feel the thrills of the paradise river. After the lunch you will be invited to visit the Tantric ceramics factory in Penjaten. On your way back to Dajuma, you will make a stop at the holy temple of Tanah Lot and enjoy a romantic sunset.
ON FOOT, BICYCLE OR MOTORBIKE Anytime in the day, from 1 to 4 hours tours Discover West Bali by strolling around Dajuma! From your cottage, you have a lot of strolling opportunities, either on foot or by bicycle or motorbike. You will discover the authentic life of fishermen or farmers at work, the quiet beauty of rice-fields, coconut, banana plantations and magnificent sandy beaches where you can walk or drive for km with the Indian Ocean on one side and the equatorial forest on the other side.
SAILING & OFF-SHORE FISHING Around 4 hours – 8:00 to 12:00 Discover West Bali from the sea! Traditional sailing/off-shore fishing along the Bali West Coast from our location. A traditional praho will take you on the beach close to the hotel for a sea tour along the coast and a fishing party.
EAST JAVA KAWAH IJEN VOLCANO 2 days Discover Mt Kawah Ijen – a true wonder of Indonesia! You start your journey from Dajuma after lunch, touring up the traditional West Coast of Bali until you reach the most western tip of the island where you will board the ferry to Java. After resting for the short night in Banyuwangi and a one hour drive passing through coffee & rubber plantations in a 4WD, you reach the starting point for the ascent of Mt Kawah Ijen. A 1h30 trek will take you to the summit of one of the wonders of Indonesia, Mt Kawah Ijen (2368 m) with its truly amazing sulphur crater surrounded by an esmerald green lake and still worked by locals in traditional fashion. Don’t forget to take with you a good pair of shoes and a fleece.
JEGGOG MUSIC Around 3 hours – 18:00 to 21:00 Discover vibrating Jegog music and dancing! Only a few km from Dajuma you can discover the nest of Jegog music in Bali. This natural music is played from bamboo directly on the ground and is particularly appreciated by melomans because of its unique vibrations.
BUTTERFLY & BOTANICAL PARKS BATUKARU & TANAH LOT TEMPLES Around 10 hours – 8:30 to 18:30 Discover Bali’s nature and temples ! Starting in the morning from Dajuma, you will visit after 1h drive the beautiful butterfly park of Bali. After another 1 hour drive and sightseeing of the best rice fields of the island, you will visit one of the major temple in Bali, the famous Batukaru temple. After a lunch in Pacung area, you will invited to visit the botanical garden of Bedugul with a breathtaking view over the lake Bratan. On your way back to Dajuma, you will cross the monkey forest of Tabanan and end the tour with a romantic sunset in Tanah Lot.
BALI HOT SPRINGS Around 9 hours – 8:30 to 17:30 Discover Bali’s Holy Hot Springs! A journey along the mountain road of Pupuan through unspoiled terraced rice-fields and traditional villages will lead you to Bali’s north coast. We will continue on to one Bali’s amazing wonders – the Holy Hot Springs – where you can swim in their healing waters. After lunch we will continue to the closeby Bouddist Monastery.The tour will end up with the interesting visit of Luhur Mekori Temple on your way back to Dajuma.
TRADITIONAL WEST BALI VILLAGE Around 6 hours – 9:00 to 15.00 Discover West Bali Traditional Village This tour is an exclusivity of Dajuma. You start your journey by Bunut Bolong and its holy banian tree. Through a magnificent road crossing clove plantations, you arrive after one hour drive to a typical traditional Balinese village. You will see the Balinese life, house and people. A 1 hour trek will go through a secret waterfall, rice paddies, plantations, cold spring water and a temple surrounded by petrified wood.
LAKE TAMBLINGAN, BUYAN & BRATAN Around 10 hours – 8:00 to 18:00 Discover Bali’s Lakes! You start your journey by passing through clove plantations, along Bali’s National Park, in the direction of Pupuan. After a stop in Munduk where you will enjoy a breathtaking view on the north coast of Bali you will continue your journey in the direction of Tamblingan. A few kilometers further, you will discover the famous Lake Bratan with its magnificent temple Pura Ulu Danu. You will then make a stop at the famous Bedugul market. On your way back to Dajuma you will visit the Kebon Raya Botanical Garden.
UBUD Around 10 hours – 8:00 to 18:00 Discover Bali’s Culture! After 2 hours drive in the colourful countryside of Bali and a stop at Taman Ayun temple and Monkey Forest, you will discover the artistic centre of Ubud, pearl in its case, with its unique paintings, handicraft, art museums, rice paddies and sights. This tour will be a good opportunity for you to discover the rich facets of the Balinese culture.
SNORKELING / SCUBA DIVING AT MENJANGAN ISLAND 8 hours – 8:30 to 16:00 Discover Bali’s First Diving destination! A delightful drive through terraced rice-fields will bring you to Menjangan, the Bali’s best marine snorkeling and diving area. You will enjoy snorkeling underwater. Diving (even for beginners) with certified instructors. For scuba diving, a minimum of 2 persons is required. German and English spoken. Operated by Paradise Diving Indonesia.
WEST BALI BUFFALO RACES Around 6 hours – 7:00 to 13:00 Discover amazing West Bali Buffalo races! This Sunday morning tour will bring you to the famous Buffalo Race in Negara which is typical of this part of Bali. After watching this colorful race, you will discover turtles conservation program initiated by WWF and Perancak Buggies boats and the large Jembrana Regency Temple “Jagat Nata”.
RAMBUT SIWI TEMPLE & PERANCAK Around 5 hours – 13:00 to 18:00 Discover West Bali’s Temples! You start your tour with the colorful traditional market of Negara. From there, after 20 mn drive, you will discover the Perancak estuary, with its unique fishermen Buggi boats dating from the Arabic conquest and the turtles conservation programme initiated by the WWF. On the way back to Dajuma, at sunset time, you will discover the holy temple of Rambut Siwi which is renowned in Bali for its outstanding location overlooking the sea, surrounded by rice-fields.
SURFING LESSON FOR BEGINNER Morning or afternoon – Two hours per lesson Discover Surfing on Bali’s West Coast! Indonesia is one of the world’s best destination for surfing. Learn how to surf! It’s a great opportunity to start a new hobby during your vacation. Learn from our local surf instructors everything about this famous sport. The lesson is available in the morning or in the afternoon. Depending on the waves and tides, you will surf next to Dajuma Beach Resort, or in Medewi beach. Surfboard is included.
ECOTOURISM AT PEKUTATAN Around 6 hours – 9:00 to 15:00 Discover West Bali’s ecotourism! An interesting trip around Pulukan Ecotourism State Farm of Pekutatan village (1181 ha) where you will discover rubber trees, coconut and banana plantations, clove and vanilla trees. The process to make rubber will be shown and explained to you. Lunch will be taken at 300 m altitude with a nice view on the rice fields and the ocean.
BATUR VOLCANO Around 12 hours – 8:00 to 20:00 Discover Bali’s Volcanoes! You start your journey by passing through the monkey forest of UBUD. Your next stop will be Mt Batur, Bali’s still active volcano nestling in a million year old crater lake. After a lunch you can either have a relaxing swimming on Lovina Beach on the North Coast, or make a stop at the hot springs of Banjar. Your next stop will be at the Buddhist Monastery of Rahma Vihara Arama. Your journey will end with the clove plantations and the Bunut Bulong Holy Tree.